# SDR TRAX200600136

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 28,065 hours, 31,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PACK PUTTING OUT HOT AIR & ODOR IN THE CABIN. DUCT TEMP INDICATING 100 CANNOT BE RECOVERED IN MANUAL MODE.  A/C SWAP TO 630, FLT 4128 DEL 72 MINS.
